# SDR DALA1126939875

- Difficulty date: April 6, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N784NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48109
- Aircraft time: 71,726 hours, 65,746 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 31-50 IS CRACKED.  REPAIRED DISCREPANT AREA ON PASSENGER CABIN FLOOR PANEL 31-50 IAW DC9-AMM 53-22-01-801-663A-A, PAGE 3 AND 4, PARA C.  APPLIED REPAIR PLIES, DC9 SRM 51-70-2, PAGE 28, PARA 13, AND PRIMER, DC9 SRM 51-10-3, PAGE 31, PARA 14.
